Current Issue

Vol. 16 No. 8 (2024): A correction on the paper "A Note on Bi-Periodic Leonardo Sequence''
Published: 2024-06-24


  • A correction on the paper "A Note on Bi-Periodic Leonardo Sequence''

    Paula Catarino, Elen Spreafico
View All Issues

Armenian Journal of Mathematics (Armen.J.Math.) aims to publish original research papers and survey articles in all areas of mathematics, enhance the interests, talents, and achievements of all individuals in theoretical mathematics and its applications.
Armen.J.Math. accepts also review articles, short communications, conference proceedings, algorithms, PhD and doctoral theses and other items with a detailed exposition of results, proofs, numerical experiments and examples. One of the purposes is to reflect the progress of the mathematical research in Armenia and, by providing an international forum, to stimulate its further developments.
Armen.J.Math. takes advantage of the World Wide Web as a publication medium for materials containing dynamic, full-color graphics; internal and external hyperlinks to related resources; and other Web-based features.
Papers will be presented on the internet immediately after they are accepted for publication. Full-text access to all papers is available for free so as to reach the widest possible audiences.
Armen.J.Math. welcomes contributors, referees, and readers from all countries.